RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2018, Volume 302, Pages 234–267 (Mi tm3937)  

$L_\infty $-locality of three-dimensional Peano curves

A. A. Korneev, E. V. Shchepin

Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: A theory and corresponding algorithms are developed for fast and accurate evaluation of the $L_\infty $-locality (i.e., the maximum cube-to-line ratio in the maximum metric) for polyfractal three-dimensional Peano curves.

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations 26
This work was supported by the Presidium of the Russian Academy of Sciences within program no. 26 “Fundamental bases of the development of algorithms and software for prospective and high-performance computing systems” (project “Multidimensional Fractal Peano Curves”).


DOI: https://doi.org/10.1134/S0371968518030111

Full text: PDF file (370 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2018, 302, 217–249

Bibliographic databases:

UDC: 519.6
Received: March 15, 2018

Citation: A. A. Korneev, E. V. Shchepin, “$L_\infty $-locality of three-dimensional Peano curves”, Topology and physics, Collected papers. Dedicated to Academician Sergei Petrovich Novikov on the occasion of his 80th birthday, Tr. Mat. Inst. Steklova, 302, MAIK Nauka/Interperiodica, Moscow, 2018, 234–267; Proc. Steklov Inst. Math., 302 (2018), 217–249

Citation in format AMSBIB
\Bibitem{KorShc18}
\by A.~A.~Korneev, E.~V.~Shchepin
\paper $L_\infty $-locality of three-dimensional Peano curves
\inbook Topology and physics
\bookinfo Collected papers. Dedicated to Academician Sergei Petrovich Novikov on the occasion of his 80th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2018
\vol 302
\pages 234--267
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3937}
\crossref{https://doi.org/10.1134/S0371968518030111}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3894647}
\elib{http://elibrary.ru/item.asp?id=36503443}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2018
\vol 302
\pages 217--249
\crossref{https://doi.org/10.1134/S0081543818060111}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454896300011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85059532426}


Linking options:
  • http://mi.mathnet.ru/eng/tm3937
  • https://doi.org/10.1134/S0371968518030111
  • http://mi.mathnet.ru/eng/tm/v302/p234

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:80
    References:8
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020